# SDR HEEA062998

- Difficulty date: July 23, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N57416
- Make and model: Bell 407
- Aircraft serial: 53070
- System (JASC): 3212 · Emergency Flotation Section
- Part: Float Bag
- Part number: 407350302101
- Condition: Leaking
- Location: Float
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FLOAT BAG LEAKING.   REFERENCE:  DMR NR 686199.
